# SDR COMA0060653

- Difficulty date: August 14, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 2,002 hours, 1,860 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 83963
- Part serial: 559
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 996 hours, 1,001 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG TRIM WARNING DURING TAKEOFF.  REPLACED THE HSTA.
